Well your lucky the clonidine
is working that good for you! Your withdrawels don't seem that bad at all. Though, I know the fatigue is debilitating. Start taking all the B vitamins every day, especially B-12...they help alot with fatigue. And force yourself to get up and walk around, as much as it sucks, but it actually helps with the fatigue alot.
I think I went into withdrawels around the same hour mark. Before I got on the plane to head to detox, I doubled up on my dose and took 140mg...thinking I could hold off w/d's for as long as possible. When I got to the detox they gave me a strong concotion of hydrocodone
/diazapam/phenergen. The first night I actually caught a little buzz from all the meds in my system and slept like a baby. But by the next night I was in full out withdrawels. They would give me the elixer every 4 hours in increasingly lower doses, and by the 3rd day, I didn't notice any difference after drinking it. It completely stopped helping the withdrawels all together. So one night they gave me clonodine to help with it and help me sleep. I actually did fall asleep that night but I was awoken by the techs and forced to get up and walk around because my blood pressure dropped so drastically. I ended up fainting and waking up to IV fluids going into my arm. So I didn't get anymore clonodine after that, they refused to give it to me even in very low doses. So I can't really even say how much it helped me.
I had no appetite, awful fatigue and the worst cold sweats and hot chills, body aches, insomnia, etc. I pretty much had every withdrawel symptom you could possibly get. I was in Miami, and I would lay out in the sun every day and just sit in the warmth of the sun and get tan and let the sweat poor out of me. I swear that was the only thing that helped me. I tried meditation, accupunture, and massages...but I didn't get any relief from any of them.
At the end of my 2 weeks when it was time for me to go, I was still sick and wanted to stay longer but my insurance wouldn't cover it. I was going straight to rehab. A friend that I made in there was leaving on the same day and going to the same rehab with me, they actually gave him a dose of Subutex
before we left, and he was nice enough to break it in half and give some to me. The rest of that day I felt much better, but started to get sick again the next day. The rehab was concerned about my weight and my lack of appetite and insomnia, so they put me on Remeron
and Trazadone. The Remeron actually helped with my appetite alot and I started gaining some weight back. The Trazadone didn't help me sleep, nothing did. But each day I started to feel a little bit better. I would force myslef to go to the gym and excercise and play volleyball, and that helped. By the time I was going home I felt pretty normal. But when I got home, my head was playing awful tricks with me and tormenting me to get high. Luckily I had a good support group in place and was going to NA, so that helped me alot.
I hope your experience is alot easier then mine, it already sounds like your doing alot better than I was when I was where you are. So I think your on a good path and your already in the worst of it, so it should only start to get better from here on out.